advertisement
Question
Posted by: Angel | 2010-08-24

IBS and INR

I am a women in her mid-fourties who has suffered from IBS since around the age of 37. I have recently been on Warfarin for three months and quickly discovered that the painful IBS symptoms had disappeared. Now off Warfarin and they are beginning to return as the INR returns to normal. Could there be a medical connection? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Angel
This is very interesting, as you may be suffering from abdominal angina and not IBS. See http://www.wisegeek.com/what-is-abdominal-angina.htm
You may need to see a vascular surgeon or cardiologist to confirm - discuss with your doctor?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-08-24

Hi Angel
This is very interesting, as you may be suffering from abdominal angina and not IBS. See http://www.wisegeek.com/what-is-abdominal-angina.htm
You may need to see a vascular surgeon or cardiologist to confirm - discuss with your doctor?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement